# SDR DALA2016120909724

- Difficulty date: December 4, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 57,104 hours, 23,356 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1036
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE UPPER FUSELAGE SKIN SHEAR TIE CORRODED AT BS 1036 BL 0.  MAINTENANCE REMOVED, FABRICATED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02 PG. 2 PARA 4 AND DWG 148A3110 REV G.
